# SDR 99ZZZX3611

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510DB
- Make and model: Cessna 421C
- Aircraft serial: 421C0063
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED KXP 755 TRANSPONDER FROM AIRCRAFT.  FOUND RECEIVER INTERMITTENT, FOUND BURST CLOCK TOO LONG, CHANGED COIL AND ASSOCIATED PARTS, FOUND POWER OUTAGE ONLY 10 WATTS, AND FREQUENCY UNRECOGNIZABLE.  SWAPPED CAVITIES AND FOUND LOWER SUPPLY TOO LOW, TREAD PROBLEM TO BAD TRANSFORMER.  REMOVED AND REPLACED. ALIGNED UNIT AND BURN TESTED ON BENCH 8 HRS.  CHECKED ALIGNMENT, UNIT TESTED TO MFG'S SPECS.
